# SDR SWAA2022101746846

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 400+16 TO STA 420; RBL 24; WL 157. / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 400+16 ; L 3.5' X W 1.0' X D 0.007 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USED DEPTH GAGE ; ID: ATS2473; S/N: UNKNOWN ; DUE: 08/2023;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[03] VERIFIED CORRECTIVE ACTION #1 AND 2;[04] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-420; RBL 25; WL 157 FROM BAC1496-444#7075T62 LOT#1501239-1. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05; SOPM 20-43-03; BOEING DWG 143A7505 AND BOEING DWG 143A7500. OK TO APPLY PRIMER;[05] VERIFIED CORRECTIVE ACTION 3 OK TO PRIME;[06] APPLIED PRIMER TO FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-420; RBL 25; WL 157 IAW AMM 51-21-72-370-804;[07] VERIFIED ACTION #6;[08] INSTALLED CLICK BOND NUTPLATES TO FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-420; RBL 25; WL 157 IAW BOEING DWG 143A7501 AND BOEING DWG 140N4500;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED REPLACEMENT TASK COMPLETE
